# SDR AALA20111130TUL39

- Difficulty date: November 30, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53629
- Aircraft time: 35,196 hours, 16,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MEMBRANE STATIONS 1145 TO 1175 AT AFT SERVICE DOOR THRESHOLD AREA UNDER AND AROUND FIBERGLASS SUPPORT ANGLE.  ACCOMPLISHED REPAIR PER AARD 53-20-00-16.
